# SDR TWAA0103321

- Difficulty date: February 10, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N905TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49157
- Aircraft time: 55,078 hours, 28,621 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CARGO COMPT FOUND CORROSION ON BOTTOM OF FLOOR SUPPORT AT STA 138, AT INTERSECTION WITH LONGERON 18R, CORROSION ON REAR OF BULKHEAD AT STA 1338 APPROX 18 INCHES INBD OF LONGERON 18R, AND CORROSION AT STA 1338 EXTREME UPPER RT FWD CORNER OF BULKHEAD JUST BELOW LONGERON 18R.  ABOVE 3 WRITE-UPS ARE ON THE SAME FLOORBEAM.  REPAIRED PER SRM 53-05 FIG 108.  ALL PARTS PRE-PAINTED.
